While providing medication education, the nurse should instruct a client: 1)About every possible adverse effect that could possibly occur. 2)To avoid keeping a list of medication names, doses, and purposes, because it

While providing medication education, the nurse should instruct a client:
1)About every possible adverse effect that could possibly occur.
2)To avoid keeping a list of medication names, doses, and purposes, because it could be lost, resulting in a loss of privacy.
3)To vary the time of day that each medication is taken so that the long-term effectiveness will be preserved.
4)That changes in mental status, weight, or bowel function should be reported to the prescriber.

An older client is seeking the nurse’s advice for avoiding potential drug interactions.Which of the following would be an appropriate response? 1)”Take over-the-counter medications rather than prescription ones whenever possible.” 2)”Use memory

An older client is seeking the nurse’s advice for avoiding potential drug interactions.Which of the following would be an appropriate response?
1)”Take over-the-counter medications rather than prescription ones whenever possible.”
2)”Use memory aids such as pill reminders.”
3)”Obtain all medications from one pharmacy when possible.”
4)”Ask for free drug samples rather than getting prescriptions filled at a pharmacy.”

Which of the following could explain why anticonvulsants and antidepressants can have exaggerated effects in older clients? 1)Increased binding to plasma proteins such as albumin 2)Increased rate of hepatic metabolism 3)Increased permeability of

Which of the following could explain why anticonvulsants and antidepressants can have exaggerated effects in older clients?
1)Increased binding to plasma proteins such as albumin
2)Increased rate of hepatic metabolism
3)Increased permeability of the blood-brain barrier
4)Reduced intestinal transit time